The Stacks project

Bibliography entry agv

author
Abramovich, Dan and Graber, Tom and Vistoli, Angelo
title
Gromov-Witten theory of Deligne-Mumford stacks
year
2008
journal
American Journal of Mathematics
volume
130
number
5
pages
1337–1398
arXiv
math/0603151

@ARTICLE{agv,
    AUTHOR = "Abramovich, Dan and Graber, Tom and Vistoli, Angelo",
    TITLE = "Gromov-{W}itten theory of {D}eligne-{M}umford stacks",
    SHORTJOURNAL = "Amer. J. Math.",
    JOURNAL = "American Journal of Mathematics",
    VOLUME = "130",
    YEAR = "2008",
    NUMBER = "5",
    PAGES = "1337--1398",
    EPRINT = "math/0603151",
    EPRINTTYPE = "arXiv"
}

      

This item is referenced in 2 tags:

  • in Subsection 109.5.7: Rigidification
  • in Subsection 109.5.13: Taking roots of line bundles